Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I am on a regimen of aczone in the morning and tazorac in the evening. I was recently upgraded to the tazorac from ziana after the ziana was not giving me any results. My problem now is peeling. But it's a weird peeling. My skin in NOT overly dry and does not hurt. It's not a flakey peeling. It's very strange. But it's also very unattractive. How can I reduce the peeling? Is exfoliating safe? If so, whats the best way to do so? Thanks.

Share this post


Link to post
Share on other sites

The peeling stopped after 2-3 weeks for me. I did continue to use my Olay Pro-X brush in the morning, followed by some jojoba oil to keep the flakes down. I was already using the brush so it was not irritating. Now the only peeling I get is if I use a blob of BPO on a zit - it will peel around the zit if I'm not careful where I put it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×